Outpatients appointment

I am due an OPA on Monday 21st I am still getting random episodes of AF and palpitations I am currently taking verapamil 240mg slow release tablets and Ranalazine 500mg bd to help with my symptoms the latter to help with chest pains which at times can be really bad. Is it advisable to stop my medication before my appointment so my symptoms can be seen by cardiologist I have had an ablation 2 years ago and ifeel at the moment the AF is getting worse I get very breathless at times and suffer from tiredness I am going to ask to be referred to EP at Oxford Heart Centre where I had my last ablation

2 Replies

  • Absolutely not. Just take a note of how you feel and when and what you are doing and let them see you as you are. It really is not a good idea to stop medication without medical supervision.

  • I asked my EP's 2nd in command this very question last time I visited because, I thought, what was the point of having an ECG when I had no arrhythmia because the drugs were controlling it ??? What he said was that he could still "see" the arrhythmia (or enough to tell them something) "through" the drugs. I asked him to repeat what he said because I thought that cannot be correct, and he confirmed it.

You may also like...